Hi, I had the mirena for 2 yrs and had. It removed, a week after removal I started on bcp(ortho-tricyclen lo) I got a period of 3 days at the end of the package/cycle I did not continue to the bcp for a few weeks, based on my last mentrual cycle being 01/17/13 my calculations were to have my next period on 2/13/13 however on 02/09/13 I had sex w/spouse and no obvious use of contraception was used as he did finish inside, that same day I started a new package of bcp(ortho-tricyclen lo), I have not yet rcvd a period. My question is, is there a huge possibility of me becoming pregnant? And should I still have rcvd my period around the 13th or would that change b/c I did in fact start the bcp??
Hi! If you were my patient, I would advise two things: the first is that it is very important to start your pill pack right away after finishing the previous one. If you don't, chances of ovulation increase quite a bit. The second thing I would suggest is a pregnancy test, which will possibly alleviate some of your anxiety, because it is certainly possible that starting the new pill pack interfered with your normal cycle. Good luck! Dr B Dr B
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.